On Cartan's theorems A and B in several complex variables

R. C. Gunning

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

New proofs of Cartan's fundamental theorems are given here, based on the notion of a syzygetic sheaf of modules over a sheaf of rings; the latter is a sheaf admitting a finite resolution by free sheaves.

Original languageEnglish (US)
Pages (from-to)1-11
Number of pages11
JournalAnnali di Matematica Pura ed Applicata, Series 4
Volume55
Issue number1
DOIs
StatePublished - Dec 1 1961

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Fingerprint Dive into the research topics of 'On Cartan's theorems A and B in several complex variables'. Together they form a unique fingerprint.

  • Cite this